# SDR ASAA2015072312576

- Difficulty date: July 23, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 27,613 hours, 8,543 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: MS280341
- Condition: Faulted
- Location: Apu Inlet Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FLIGHT LEVEL 370 FAULT LIGHT ILLUMINATED DURING APU START. FAULT LIGHT WENT OUT AFTER 3 MINUTES.  ACFT GROUNDED.  PERFORMED APU BITE REF AMM 49-61-00. FOUND FAULT 49-31016. PERFORMED FIM 49-30, TASK 803 INITIAL EVALUATION AND FAULT ISOLATION PROCEDURES G  1, 2, 3 AND 4.  VERIFIED NO DEBRIS IN AIR INLET DUCT OR COMPRESSOR INLET, NO DEBRIS IN CHIP DETECTOR AND APU ROTATES NORMALLY.  REPLACED APU INLET TEMP SENSOR IAW AMM 49-61-31.  APU OPS AND BITE CHECKED GOOD.
